Title

A characterization of almost universal ternary inhomogeneous quadratic polynomials with conductor 2

DOI

10.1016/j.jnt.2015.04.016

Document Type

Journal Article

Publication Date

11-1-2015

Publication Title

Journal of Number Theory

Volume

156

First Page

247

Last Page

262

ISSN

0022314X

Keywords

Primitive spinor exceptions, Ternary quadratic forms

Abstract

An integral quadratic polynomial (with positive definite quadratic part) is called almost universal if it represents all but finitely many positive integers. In this paper, we provide a characterization of almost universal ternary quadratic polynomials with conductor 2.

Open Access

Green Accepted

Share

COinS